# SDR SWAA2024071097334

- Difficulty date: June 1, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 222DF IS DELAMINATED<[01] PASSENGER CABIN FLOOR BOARD 222DF WITH DELAMINATION ON UPPER SKIN WAS REPLACED WITH A SERVICEABLE FLOOR BOARD PER SRM 51-10-02-0G-0 PARA 9.A.1. DUE TO AMOUNT OF ALL DAMAGE.;[02] JOB COMPLETE.
